Intensity of X-rays scattered by layered structures with short-range factors
Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 871-874
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_4_a24,
author = {B. A. Sakharov and A. S. Naumov and V. A. Drits},
title = {Intensity of {X-rays} scattered by layered structures with short-range factors},
journal = {Doklady Akademii Nauk},
pages = {871--874},
year = {1982},
volume = {265},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a24/}
}
TY - JOUR AU - B. A. Sakharov AU - A. S. Naumov AU - V. A. Drits TI - Intensity of X-rays scattered by layered structures with short-range factors JO - Doklady Akademii Nauk PY - 1982 SP - 871 EP - 874 VL - 265 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a24/ LA - ru ID - DAN_1982_265_4_a24 ER -
B. A. Sakharov; A. S. Naumov; V. A. Drits. Intensity of X-rays scattered by layered structures with short-range factors. Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 871-874. http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a24/